# SDR SWAA031053

- Difficulty date: May 11, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 55,239 hours, 53,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND OUTER FRAME CRACKED AT BS 639, STR 17R.  REPAIRED FRAME PER SRM.
